Ask The Doctor > Questions & Answers > Ok im a boy with right lower pain

Ok im a boy with right lower pain

Patient: Ok im a boy with right lower pain

 

 

Doctor: Welcome to Ask The Doctor.We understand your concern.Such pain in lower abdomen can be due to any of the followi ng reasons:1. Acid reflux- However, it is mostly in upper abdomen but gas formation can lead to pain anywhere in the abdomen.2. Stone in the renal tract- Mostly presents with such kind of pain which radiated to urinary tract and also painful micturition is there.3. Colitis- mostly accompanied by loose motions and blood in stools.In such scenario, you should see your doctor and get an Ultrasound abdomen done to rule out stones and other possibilities. Till you get the Ultrasound done, you can take a combination of Pantoprazole and Domperidone for Acid Reflux. For relief from pain you can take Tab Drotaverine.I hope it helps.Stay Healthy

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment